# SDR SIMA20130920001

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 24,297 hours, 20,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 22209
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 6,569 hours, 4,598 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD EXTERNAL EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT DOWN TO NR 1 BACK-UP BATTERY SUPPLY CHARGER.  R & R BACKUP BATTERY CHARGER IAW AMM 33-50-04. OPS CHECK GOOD.
